Local and global solvability of the quasilinear hyperbolic Stefan problem on the line
Differencialʹnye uravneniâ, Tome 42 (2006) no. 4, pp. 489-503
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_4_a8,
author = {R. V. Andrusyak and V. M. Kirilich and A. D. Myshkis},
title = {Local and global solvability of the quasilinear hyperbolic {Stefan} problem on the line},
journal = {Differencialʹnye uravneni\^a},
pages = {489--503},
year = {2006},
volume = {42},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_4_a8/}
}
TY - JOUR AU - R. V. Andrusyak AU - V. M. Kirilich AU - A. D. Myshkis TI - Local and global solvability of the quasilinear hyperbolic Stefan problem on the line JO - Differencialʹnye uravneniâ PY - 2006 SP - 489 EP - 503 VL - 42 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_4_a8/ LA - ru ID - DE_2006_42_4_a8 ER -
R. V. Andrusyak; V. M. Kirilich; A. D. Myshkis. Local and global solvability of the quasilinear hyperbolic Stefan problem on the line. Differencialʹnye uravneniâ, Tome 42 (2006) no. 4, pp. 489-503. http://geodesic.mathdoc.fr/item/DE_2006_42_4_a8/